# SDR USAA2015020400003

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 2,239 hours, 876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON BOTTOM OF DOOR 4R MISSING.  INSTALLED EMER LIGHT LENS COVER AT AFT 4R DOOR.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
